# SDR MALA020663

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- Engine: Ge CT75A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHEN STARTING, RT ENGINE LIGHT-OFF TOOK LONGER THAN NORMAL BUT WAS WITHIN LIMITS.  AFTER LIGHT-OFF ITT STABILIZED AT 775 AND NG AT 65. IT NEVER SEEMED TO FULLY START UPON SHUTDOWN, SMOKE CAME OUT INTAKE.  MAINTENANCE RAN ENGINE TO CLEAR RESIDUAL FUEL OUT OF COMBUSTER CAN ENGINE. OPS CHECKS GOOD ON START IDLE SPEED AND SHUTDOWN IAW GE MM 72-00-00.
